MathSciNet Relay Station
MathSciNet bibliographic data
MR2719532 (2011j:91194) 91B55 (91A26 91B54)
Elsadany, A. A. Dynamics of a delayed duopoly game with bounded rationality. Math. Comput. Modelling 52 (2010), no. 9-10, 1479–1489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement